# SDR FDEA202511082147

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000314
- Condition: Delaminated
- Location: Zone 600 Slat
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION IN REPAIR ON UPPER SKIN OF SLAT NO. 8, APPROX. 37" OF INBD EDGE AND AFT   EDGE RH WING. UPPER SKIN OF SLAT NO. 8, APPROX. 37" OF INBD EDGE AND AFT EDGE RH WING, WAS REPAIRED   IAW B767 SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 8, REV. 93 AUG 15, 2025 AND SRM 57-43-02-2R   REPAIR 1 FIG 201 SHEET 1 REV 93 AUG 15, 2025.
